# SDR DALA2024050304909

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 91,540 hours, 16,259 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 DURING CCK AT STAG, A CRACK WAS FOUND ON THE #1 ENGINE PYLON UPPER SPAR WEB BETWEEN NSTA221.25 AND 237.5. A REPAIR WAS INSTALLED PER ER/A 617659-14 SECTION I. CORRECTIVE ACTION: ACCOMPLISH ER/A 617659-14 SECTION II REPEAT INSPECTIONS (0321418)
